MAUDE Adverse Event Report: ETHICON INC. J-VAC RESERVOIR 150 ML; CATHETER AND TIP SUCTION

ETHICON INC. J-VAC RESERVOIR 150 ML; CATHETER AND TIP SUCTION
Model Number 2161
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Additional information: component code: (b)(4).Additional information has been requested and received.If further details are received at a later date a supplemental medwatch will be sent.What is the lot number? lot ju0535.Please clarify what is the quality issue experienced? - the product did not maintain a vacuum condition.Was the product used on the patient? - senology surgery.Was another reservoir used to correct the situation? were there any patient consequences? if so, was there any associated medical or surgical intervention? is the reservoir available to be returned for evaluation? if yes, what is the device return status.Surgeon: stefano mutti.No other detail available.No product is available for return.The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a patient underwent an unknown senology surgery on an unknown date in 2022 and a reservoir was used.The product did not maintain a vacuum condition.No reported adverse patient consequences.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: d4 expiration date, h4 the device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
J-VAC RESERVOIR 150 ML
Common Device Name
CATHETER AND TIP SUCTION
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-FLEXTRONICS MEDICAL
1659 gailes blvd
san diego CA 92154
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key15225497
Report Number2210968-2022-06607
Device Sequence Number12154163
Product Code JOL
UDI-Device Identifier10705031003309
UDI-Public10705031003309
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
CL II EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2161
Device Catalogue Number2161
Device Lot NumberJU0535
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2022
Supplement Date Received by Manufacturer08/10/2022
Initial Report FDA Received Date08/15/2022
Supplement Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown